MathSciNet Relay Station
MathSciNet bibliographic data
MR1690993 51F20 (51A10 51A50 51B25)
Huang, Wen-Ling Adjacency preserving mappings of invariant subspaces of a null system. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2451–2455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement